Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 78, NWS Green Bay, WI

November 12, 2011

NWS Green Bay, WI issued this small craft advisory at Nov 12, 2011, 3:49 AM CST. It took effect at Nov 12, 2011, 9:00 PM CST. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2011, 3:49 AM CST (09:49 UTC)
In effect from
Nov 12, 2011, 9:00 PM CST
Expired
Nov 14, 2011, 3:30 PM CST
In force
43 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WHUS73 KGRB 120949
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CST SAT NOV 12 2011

.A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER
GREAT LAKES REGION THE NEXT SEVERAL DAYS. COMBINED WITH STRONG
WINDS ALOFT...THE SYSTEMS WILL BRING PERIODS OF RATHER STRONG
WINDS TO THE AREA.

LMZ521-522-121800-
/O.EXP.KGRB.SC.Y.0077.000000T0000Z-111112T1000Z/
/O.NEW.KGRB.SC.Y.0078.111113T0300Z-111114T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
349 AM CST SAT NOV 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
6 AM CST MONDAY. 

*  SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN VEER
   WEST OR SOUTHWEST AND INCREASE TO 30 KNOTS SUNDAY AFTERNOON. 

*  WAVES WILL BUILD TO 4 TO 6 FEET TONIGHT...THEN CONTINUE AT THAT
   LEVEL THROUGH SUNDAY...BEFORE STARTING TO DIMINISH SUNDAY
   NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-121800-
/O.EXT.KGRB.SC.Y.0077.000000T0000Z-111114T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
349 AM CST SAT NOV 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTHWEST WINDS AT 10 TO 20 KNOTS EARLY TODAY WILL BACK SOUTH
  AND INCREASE TO 15 TO 25 KNOTS BY LATE TODAY. SOUTH TO SOUTHWEST
  WINDS TO 30 KNOTS ARE THEN EXPECTED TONIGHT THROUGH SUNDAY
  EVENING. GALE FORCE GUSTS TO AROUND 35 KNOTS ARE POSSIBLE.

* WAVES WILL BRIEFLY SUBSIDE TO 3 TO 5 FEET TODAY...THEN INCREASE
  AGAIN...REACHING 8 TO 12 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
10 follow-up statements
473 
WHUS73 KGRB 121551
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
951 AM CST SAT NOV 12 2011

.A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER
GREAT LAKES REGION THE NEXT SEVERAL DAYS. COMBINED WITH STRONG
WINDS ALOFT...THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG
WINDS TO THE AREA.

LMZ541>543-130000-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-111114T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
951 AM CST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTHWEST WINDS AT 10 TO 15 KNOTS EARLY TODAY WILL BACK SOUTH
  AND INCREASE TO 15 TO 25 KNOTS BY LATE AFTERNOON. SOUTH TO
  SOUTHWEST WINDS TO 30 KNOTS ARE THEN EXPECTED TONIGHT THROUGH
  SUNDAY EVENING. GALE FORCE GUSTS TO AROUND 35 KNOTS ARE
  POSSIBLE.

* WAVES WILL BRIEFLY SUBSIDE TO 3 TO 5 FEET TODAY...THEN 
  INCREASE AGAIN...REACHING 8 TO 12 FEET SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-130000-
/O.CON.KGRB.SC.Y.0078.111113T0300Z-111114T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
951 AM CST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST MONDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN 
  VEER WEST OR SOUTHWEST AND INCREASE TO 30 KNOTS SUNDAY 
  AFTERNOON. 

* WAVES WILL BUILD TO 4 TO 6 FEET TONIGHT...THEN REMAIN AT THAT
  LEVEL THROUGH SUNDAY...BEFORE STARTING TO DIMINISH SUNDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
251 
WHUS73 KGRB 122148
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
348 PM CST SAT NOV 12 2011

.A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER
GREAT LAKES REGION THE NEXT SEVERAL DAYS. COMBINED WITH STRONG
WINDS ALOFT...THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG
WINDS TO THE AREA.

LMZ541>543-130600-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-111114T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
348 PM CST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTH WINDS WILL INCREASE TO 30 KTS TONIGHT AND BECOME SOUTHWEST
  WITH GUSTS TO 35 KTS ON SUNDAY. WIND GUSTS TO 40 KTS ARE POSSIBLE
  SUNDAY EVENING.

* WAVES WILL BUILD TO 5 TO 8 FT LATE TONIGHT AND 6 TO 10 FT
  SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-522-130600-
/O.CON.KGRB.SC.Y.0078.111113T0300Z-111114T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
348 PM CST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST MONDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN VEER
  WEST OR SOUTHWEST AND GUST TO 35 KTS SUNDAY. 

* WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT...AND 4 TO 6 FT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
322 
WHUS73 KGRB 130256
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
856 PM CST SAT NOV 12 2011

.A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER GREAT
LAKES REGION THE NEXT SEVERAL DAYS. COMBINED WITH STRONG WINDS ALOFT...
THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA.

LMZ541>543-131100-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-111114T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
856 PM CST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTH WINDS WILL INCREASE TO 30 KTS TONIGHT AND BECOME 
  SOUTHWEST WITH GUSTS TO 35 KTS ON SUNDAY. WIND GUSTS TO 40 KTS 
  ARE POSSIBLE SUNDAY EVENING. 

* WAVES WILL BUILD TO 5 TO 8 FT LATE TONIGHT AND 6 TO 10 FT 
  SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-131100-
/O.CON.KGRB.SC.Y.0078.111113T0300Z-111114T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
856 PM CST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...THEN 
  VEER WEST OR SOUTHWEST AND GUST TO 35 KTS SUNDAY. 

* WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT...AND 4 TO 6 FT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
386 
WHUS73 KGRB 130943
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 AM CST SUN NOV 13 2011

.A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER
GREAT LAKES REGION THE NEXT SEVERAL DAYS. COMBINED WITH STRONG
WINDS ALOFT...THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG
WINDS TO THE AREA.

LMZ521-522-131745-
/O.EXT.KGRB.SC.Y.0078.000000T0000Z-111114T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
343 AM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST MONDAY...

* SOUTH WINDS TO 30 KNOTS EARLY TODAY WILL BECOME SOUTHWEST AT 15
  TO 25 KNOTS...AND THEN CONTINUE THROUGH MONDAY.

* WAVES ARE EXPECTED TO BE IN THE 4 TO 6 FOOT RANGE TODAY...AND 3
  TO 5 FOOT RANGE TONIGHT AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-131745-
/O.EXT.KGRB.SC.Y.0077.000000T0000Z-111114T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
343 AM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST MONDAY...

* SOUTH WINDS TO 30 KNOTS EARLY TODAY WILL BECOME SOUTHWEST AT 15
  TO 25 KNOTS...AND THEN CONTINUE THROUGH MONDAY.

* WAVES ARE EXPECTED TO BE IN THE 6 TO 10 FOOT RANGE TODAY...AND
  GRADUALLY DIMINISH TO 4 TO 7 FEET BY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
285 
WHUS73 KGRB 131538
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
938 AM CST SUN NOV 13 2011

.A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER
GREAT LAKES REGION TODAY AND TOMORROW. COMBINED WITH STRONG
WINDS ALOFT...THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG
WINDS TO THE AREA.

LMZ521-522-132345-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-111114T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
938 AM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY...

* SOUTHWEST WINDS WILL REMAIN AT 15 TO 25 KNOTS THROUGH MONDAY.

* WAVES ARE EXPECTED TO BE IN THE 4 TO 6 FOOT RANGE TODAY...AND 
  3 TO 5 FOOT RANGE TONIGHT AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-132345-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-111114T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
938 AM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY...

* SOUTH WINDS TO 30 KNOTS EARLY THIS MORNING WILL BECOME SOUTHWEST
  AT 15 TO 25 KNOTS BY EARLY AFTERNOON...AND THEN CONTINUE
  THROUGH MONDAY.

* WAVES ARE EXPECTED TO BE IN THE 6 TO 9 FOOT RANGE TODAY...AND
  GRADUALLY DIMINISH TO 4 TO 7 FEET BY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
440 
WHUS73 KGRB 132118
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CST SUN NOV 13 2011

.A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER GREAT
LAKES REGION TONIGHT AND MONDAY. COMBINED WITH STRONG WINDS ALOFT...
THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS TO THE AREA.

LMZ521-522-140530-
/O.EXT.KGRB.SC.Y.0078.000000T0000Z-111115T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
318 PM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY...

* SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH MONDAY.

* WAVES 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ541>543-140530-
/O.EXT.KGRB.SC.Y.0077.000000T0000Z-111115T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
318 PM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY...

* SOUTHWEST WINDS 15 TO 25 KTS THROUGH MONDAY. 

* WAVES...4 TO 7 FEET TONIGHT SUBSIDING TO 3 TO 5 FT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
857 
WHUS73 KGRB 140301
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CST SUN NOV 13 2011

.A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CROSS THE UPPER
GREAT LAKES REGION TONIGHT AND MONDAY. COMBINED WITH STRONG WINDS
ALOFT... THESE SYSTEMS WILL BRING PERIODS OF RATHER STRONG WINDS
TO THE AREA.

LMZ521-522-141115-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-111115T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
901 PM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

* SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH MONDAY.

* WAVES 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-141115-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-111115T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
901 PM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

* SOUTHWEST WINDS 15 TO 25 KTS THROUGH MONDAY.

* WAVES...4 TO 7 FEET TONIGHT SUBSIDING TO 3 TO 5 FT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
334 
WHUS73 KGRB 140934
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
334 AM CST MON NOV 14 2011

.A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CONTINUE TO PASS
ACROSS THE UPPER GREAT LAKES REGION THE NEXT COUPLE DAYS. COMBINED
WITH STRONG WINDS ALOFT...THESE SYSTEMS WILL BRING PERIODS OF
RATHER STRONG WINDS TO THE AREA.

LMZ521-522-141745-
/O.EXT.KGRB.SC.Y.0078.000000T0000Z-111116T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
334 AM CST MON NOV 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WINDS WILL MAINLY FROM THE SOUTHWEST IN THE 15 TO 25 KNOT RANGE
  THROUGH TUESDAY...THOUGH THERE COULD BE SOME BRIEF PERIODS WITH
  LIGHTER WINDS. WEST WINDS TO 30 KNOTS ARE EXPECTED TUESDAY
  NIGHT.

* WAVES WILL MAINLY FROM 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-141745-
/O.EXT.KGRB.SC.Y.0077.000000T0000Z-111116T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
334 AM CST MON NOV 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WINDS WILL MAINLY FROM THE SOUTHWEST IN THE 15 TO 25 KNOT RANGE
  THROUGH TUESDAY...THOUGH THERE COULD BE SOME BRIEF PERIODS WITH
  LIGHTER WINDS. WEST WINDS TO 30 KNOTS ARE EXPECTED TUESDAY
  NIGHT.

* WAVES AS HIGH AS 4 TO 7 FEET AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
703 
WHUS73 KGRB 141546
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
946 AM CST MON NOV 14 2011

.A SERIES OF FAST MOVING WEATHER SYSTEMS WILL CONTINUE TO PASS
ACROSS THE UPPER GREAT LAKES REGION THE NEXT COUPLE DAYS.
COMBINED WITH STRONG WINDS ALOFT...THESE SYSTEMS WILL BRING
PERIODS OF RATHER STRONG WINDS TO THE AREA.

LMZ521-522-150000-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-111116T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
946 AM CST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS WILL INCREASE THIS AFTERNOON FROM THE SOUTHWEST TO 15 TO
  25 KNOT THROUGH TUESDAY...WITH A BRIEF PERIOD OF LIGHTER WINDS
  EXPECTED TONIGHT. WEST WINDS TO 30 KNOTS ARE EXPECTED TUESDAY
  NIGHT.

* WAVES WILL MAINLY BE FROM 2 TO 4 FEET...INCREASING TO 3 TO 5 FT
  BY TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-150000-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-111116T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
946 AM CST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS WILL MAINLY BE FROM THE SOUTHWEST AT 15 TO 25 KNOTS. WINDS
  ARE EXPECTED TO BECOME WEST AND INCREASE TO 30 KNOTS TUESDAY
  NIGHT.

* WAVES WILL REMAIN AT 3 TO 5 FEET THIS AFTERNOON AND SHOULD
  INCREASE TO 4 TO 6 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
142 
WHUS73 KGRB 142130
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CST MON NOV 14 2011

...INCREASING SOUTHWEST WINDS TUESDAY MORNING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL CREATE STRONGER SOUTHWEST
WINDS TUESDAY MORNING...SHIFTING TO THE WEST TUESDAY NIGHT. GALE
FORCE GUSTS ARE LIKELY TUESDAY AFTERNOON INTO WEDNESDAY MORNING.


LMZ521-522-150530-
/O.CAN.KGRB.SC.Y.0078.000000T0000Z-111116T1200Z/
/O.NEW.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
330 PM CST MON NOV 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY.

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TUESDAY MORNING
  WITH GALE FORCE GUSTS TO AROUND 35 KTS BY AFTERNOON. WINDS WILL
  BECOME WEST TUESDAY NIGHT AND CONTINUE TO GUST TO AROUND 35 KTS.

* WAVES WILL BUILD TO 3 TO 5 FT BY EARLY TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ541>543-150530-
/O.CAN.KGRB.SC.Y.0077.000000T0000Z-111116T1200Z/
/O.NEW.KGRB.SC.Y.0079.111115T1500Z-111117T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 PM CST MON NOV 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6 PM CST WEDNESDAY.

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TUESDAY MORNING
  WITH GALE FORCE GUSTS TO AROUND 35 KTS BY AFTERNOON. WINDS WILL
  BECOME WEST TUESDAY NIGHT AND CONTINUE TO GUST TO AROUND 35 KTS.

* WAVES WILL BUILD TO 3 TO 5 FT DURING THE LATE MORNING...AND 4 TO
  6 FT BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 3:21 AM CST, 28 minutes earlier.

Area forecast discussion, Nov 12, 3:21 AM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
321 AM CST SAT NOV 12 2011

.SYNOPSIS...MILD THE NEXT COUPLE DAYS THEN TURNING COOLER.

FAST BROAD CYCLONIC FLOW WL EVOLVE ACRS THE CONUS THE NEXT FEW
DAYS AS ENERGY HEADS SE AFTER ROUNDING BROAD RIDGING IN THE ERN
PAC. BY MID-WEEK...INTENSE CYCLONE DRIVING ACRS THE BERING SEA RGN
WITH CAUSE ERN PAC RIDGE TO SPIKE NWD ACR AK. THAT WL CAUSE
DOWNSTREAM TROF OVER NOAM TO PULL BACK TO NR THE WEST COAST AND
DEEPEN/SHARPEN CONSIDERABLY. THE EVENTUAL RESULT WILL BE THE
DEVELOPMENT OF DOWNSTREAM RIDGING OVER THE ERN CONUS.

TEMPS WL BE CONSIDERABLY ABV NORMAL THE NEXT COUPLE DAYS...THEN
TREND BACK CLOSER TO NORMAL. UPR PATTERN WL BE VERY ENERGETIC...
WITH NMRS SYSTEMS CROSSING THE AREA. BUT FAST WLY FLOW WL KEEP SIG
GULF MOISTURE TO OUR S AND E...SO EXPECT ONLY MODEST PCPN AMNTS
DURING THE PERIOD. BUT THE PROSPECT FOR SIG PCPN WL LIKELY INCR
JUST BEYOND THE END OF THE PERIOD AS FRONTAL WAVES RIDE NEWD ALONG
FRONTAL BOUNDARY SETTING UP FM THE SRN PLAINS TO THE GREAT LAKES
RGN. AND THE POSSIBILITY ALSO EXISTS THAT A MORE SIG CYCLONE WL
EVLOVE OUT OF THE PATTERN AT SOME POINT.
&&

.SHORT TERM...TDA/TNGT/SUN. MIDDLE CLDS IN ISENT LIFT ZONE SHOULD
SHIFT E OF THE AREA TDA. PATCHES OF HIGHER CLDS WL DRIFT THROUGH
FM TIME TO TIME TDA AND THIS EVENING. GIVEN THE EXPECTED
SUNSHINE...WARMING TEMPS ALOFT...AND ENOUGH SFC PRESSURE GRADIENT
TO MAINTAIN MIXING OVER EVEN SNOW COVERED AREAS...TRENDED TOWARD
WARMER OF THE GUID MAXES.

CLDS WL INCR TNGT. THE COMPACT SHRTWV NOW CROSSING THE PAC NW WL
RACE ACRS THE AREA SUN. SYSTEM IS VERY IMPRESSIVE ON STLT RIGHT
NOW. BUT IT IS FCST TO WEAKEN IN THE STG UPR FLOW ACRS THE AREA.
CONSIDERING WE ARE NOW WITHIN ABOUT 30 HRS OF THE EVENT...MODELS
STILL OFFERING A RATHER WIDE ARRAY OF IDEAS ON TIMING/PLACEMENT OF
PCPN. DESPITE LTD MOISTURE...SYSTEM SHOULD STILL BE STG ENOUGH TO
PRODUCE SOME PCPN AS IT CROSSES THE AREA TOMORROW. BUT QUESTION IS
WHEN AND WHERE. LINGERING UNCERTAINTY PRECLUDES PUTTING TOO MANY
SPECIFICS INTO THE FCST. OPTED TO GO WITH SCATTERED WORDING AND
40-50 POPS. IT COULD GET PRETTY WINDY TOMORROW AFTN AFTER THE
SYSTEM STARTS TO SHIFT E...AS MIXING OCCURS INTO STG WSWLY FLOW
ALOFT.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY.

LOW AMPLITUDE UPPER LEVEL FLOW ACROSS THE GREAT LAKES REGION WAS
MAKING TIMING OF SHORT WAVES AND PRECIPITATION CHANCES QUITE
DIFFICULT.

MODELS WERE IN AGREEMENT ON A DRY SUNDAY NIGHT...BUT DIFFERENCES
BECAME APPARENT BY MONDAY. THE GFS AND CANADIAN BROUGHT QPF INTO
THE SOUTHEAST PART OF THE FORECAST AREA AS A SURFACE LOW RIDES ALONG
A FRONTAL BOUNDARY. THE EC AND NAM BOTH KEPT THAT SYSTEM SAFELY
TO THE SOUTHEAST OF THE AREA. KEPT THAT PERIOD DRY FOR NOW. SHOULD
HAVE A BETTER HANDLE ON IT BY SATURDAY NIGHT. WENT WITH A DRY
FORECAST FOR MONDAY NIGHT WITH A SYSTEM APPROACHING FROM THE WEST.
INCLUDED CHANCE POPS ON TUESDAY AS A COLD FRONT PUSHES THROUGH THE
STATE. EITHER HAVE A DRY FORECAST OR JUST A SLIVER OF SLIGHT
CHANCE POPS IN THE EXTREME NORTH THROUGH THURSDAY. POPS THERE MAY
NEED TO BE INCREASED AND/OR EXPANDED FOR POTENTIAL LAKE EFFECT...BUT
HAVE KEPT IT MOSTLY DRY FOR NOW. HAVE WIDESPREAD SLIGHT CHANCE OR
CHANCE POPS IN THE AREA THURSDAY NIGHT AND FRIDAY BUT CONFIDENCE
IN THOSE FORECAST PERIODS IS RATHER LOW. PRECIPITATION TYPE IS
ALSO A CONCERN DURING THE LONG TERM WITH TEMPERATURES FALLING
BELOW FREEZING IN ALL OR MOST OF THE AREA DURING THE NIGHT. SO
HAVE SNOW...RAIN AND RAIN AND SNOW IN THE GRIDS AT VARIOUS TIMES.
STAY TUNED FOR FURTHER DETAILS.
&&

.AVIATION...FOR 12Z TAF ISSUANCE. VFR CIGS AND VSBYS EXPECTED FOR
THE NEXT 24 HRS. MAIN CONCERN WL BE LLWS TNGT AS WINDS ALOFT INCR.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/MG

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.